Pacific Journal of Mathematics

Roots of the Euler polynomials.

F. T. Howard

Article information

Source
Pacific J. Math., Volume 64, Number 1 (1976), 181-191.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867224

Mathematical Reviews number (MathSciNet)
MR0417394

Zentralblatt MATH identifier
0331.10005

Subjects
Primary: 30A08
Secondary: 33A70

Citation

Howard, F. T. Roots of the Euler polynomials. Pacific J. Math. 64 (1976), no. 1, 181--191. https://projecteuclid.org/euclid.pjm/1102867224


Export citation

References

  • [1] J. Brillhart, On the Euler and Bernoulli polynomials, J. Reine Angew. Math., 234 (1969), 45-64.
  • [2] K. Inkeri, The real roots of Bernoulli polynomials, Annales Universitatis Turkuensis, Series A, Nr. 37, Turku (1959), 3-20.
  • [3] C. Jordan, Calculus of Finite Differences, Chelsea Publishing Co., New York, 1950.
  • [4] N. Nrlund, Vorlesungen iiber Differenzenrechnung, Chelsea Publishing Co., New York, 1954.
  • [5] S. Selby, editor in chief, CRC Standard Mathematical Tables, 17th Edition, The Chemical Rubber Co., Cleveland, 1969.